# SDR SIMA20201121001

- Difficulty date: November 21, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 37,612 hours, 33,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTMOST 3 EMERGENCY LIGHT STRIPS INOPERABLE.  C/A: REMOVED AND REPLACED BATTERY POWER SUPPLY NR 4, IAW AMM 33-50-04.  OPERATIONS CHECK GOOD.
